# SDR SWAA2015010735536

- Difficulty date: December 8, 2014
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 28,763 hours, 12,627 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Post
- Part number: 589357
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 3 E - F WINDOW POST SECOND LOWER FASTENER HOLE CRACKED.  REPAIRED POST IAW EO.
